ETHICS Paracetamol 500mg 100 CS tab
Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
Contains Paracetamol 500mg
Gentle on your stomach and body.
Provides temporary pain relief for:
- Muscular, neuralgic and rheumatic conditions
- Menstrual Pain
- Dental Pain
- Symptoms of colds and flus
Swallow whole with water.
Adults and children over 12 years: 1-2 tablets every 4 to 6 hours as required (maximum of 4 doses in any 24 hours).
Children 6 – 12 years: ½ - 1 tablet every 4-6 hours (maximum of 4 doses in any 24 hours).
Do not give to children under 6 years of age except under medical advice.
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
Do not take this medicine for longer than 48 hours unless advised to by a doctor.
Do not take more than EIGHT tablets containing Paracetamol in 24 hours.
Seek medical advice if you:
- are taking other products containing paracetamol
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately.
We Also Recommend